Vladimir Kanovei

From Wikipedia, the free encyclopedia
Jump to: navigation, search

Vladimir G. Kanovei is a mathematician working at the Institute for Information Transmission Problems in Moscow, Russia. His interests include mathematical logic and foundations, as well as mathematical history.

Selected publications[edit]

  • Kanovei, Vladimir; Borel equivalence relations. Structure and classification. University Lecture Series, 44. American Mathematical Society, Providence, RI, 2008. x+240 pp. ISBN 978-0-8218-4453-3
  • Kanoveĭ, V.; Reeken, M.; On Ulam's problem concerning the stability of approximate homomorphisms. (Russian) Tr. Mat. Inst. Steklova 231 (2000), Din. Sist., Avtom. i Beskon. Gruppy, 249–283; translation in Proc. Steklov Inst. Math. 2000, no. 4 (231), 238–270
  • Kanoveĭ, V. G.; Lyubetskiĭ, V. A.; On some classical problems in descriptive set theory. (Russian) Uspekhi Mat. Nauk 58 (2003), no. 5(353), 3--88; translation in Russian Math. Surveys 58 (2003), no. 5, 839–927
  • Kanoveĭ, V. G.; Reeken, M.; Some new results on the Borel irreducibility of equivalence relations. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 67 (2003), no. 1, 59–82; translation in Izv. Math. 67 (2003), no. 1, 55–76 03E15 (54H05)
  • Kanovei, Vladimir; Reeken, Michael; Mathematics in a nonstandard world. II. Math. Japon. 45 (1997), no. 3, 555–571.
  • Kanovei, Vladimir; On non-wellfounded iterations of the perfect set forcing. J. Symbolic Logic 64 (1999), no. 2, 551–574.
  • Kanovei, Vladimir; Shelah, Saharon; A definable nonstandard model of the reals. J. Symbolic Logic 69 (2004), no. 1, 159–164.
  • Kanovei, Vladimir; Reeken, Michael. Internal approach to external sets and universes. I. Bounded set theory. Studia Logica 55 (1995), no. 2, 229–257.
  • Kanovei, Vladimir; Reeken, Michael. Internal approach to external sets and universes. II. External universes over the universe of bounded set theory. Studia Logica 55 (1995), no. 3, 347–376.
  • Kanovei, Vladimir; Reeken, Michael. Internal approach to external sets and universes. III. Partially saturated universes. Studia Logica 56 (1996), no. 3, 293–322.
This series of three papers was reviewed by Karel Hrbacek here.

External links[edit]

homepage